Fractional differential equations solved by using Mellin transform

Butera, S. and Di Paola, M. (2014) Fractional differential equations solved by using Mellin transform. Communications in Nonlinear Science and Numerical Simulation, 19(7), pp. 2220-2227. (doi: 10.1016/j.cnsns.2013.11.022)

Full text not currently available from Enlighten.


In this paper, the solution of the multi-order differential equations, by using Mellin transform, is proposed. It is shown that the problem related to the shift of the real part of the argument of the transformed function, arising when the Mellin integral operates on the fractional derivatives, may be overcame. Then, the solution may be found for any fractional differential equation involving multi-order fractional derivatives (or integrals). The solution is found in the Mellin domain, by solving a linear set of algebraic equations, whose inverse transform gives the solution of the fractional differential equation at hands.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Butera, Dr Salvatore
Authors: Butera, S., and Di Paola, M.
College/School:College of Science and Engineering > School of Physics and Astronomy
Journal Name:Communications in Nonlinear Science and Numerical Simulation
ISSN (Online):1878-7274
Published Online:11 December 2013

University Staff: Request a correction | Enlighten Editors: Update this record